關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Tests for Multiple Outliers in an Exponential Sample

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 102/2 數學系 林千代 教授 期刊論文 發佈 Tests for Multiple Outliers in an Exponential Sample , [102-2] :Tests for Multiple Outliers in an Exponential Sample期刊論文Tests for Multiple Outliers in an Exponential SampleLin, Chien-tai; N. Balakrishnan淡江大學數學學系Critical values; Exponential distribution; Masking effect; Outliers; Sequential testing; Spacings; Swamping effectPhiladelphia: Taylor & Francis Inc.Communications in Statistics: Simulation and Computation 43(4), pp.706-722Published online: 11 Oct 2013. NSC 99-2118-M-032-011-MY3By applying the recursion of Huffer (1988) repeatedly, we propose an algorithm for evaluating the null joint distribution of Dixon-type test statistics for testing discordancy of k upper outliers in exponential samples. By using the critical values of Dixon-type test statistics determined from the proposed algorithm and those of Cochran-type test statistics presented earlier by Lin and Balakrishnan (2009), we carry out an extensive Monte Carlo study to investigate the powers and the error probabilities for the effects of masking and swamping when the number of outlier
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果